MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-7005-33
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Although we have established that the device did not cause or contribute to the event, we are reporting it out of caution to be in compliance with 21 cfr part 803 due to the medical intervention of 600ml saline bonus administered on patient and the transfer of patient to the emergency room.Jmss did due diligence and conducted an investigation as a precaution if the device contributed to the adverse event.Based on our reserve sample evaluation and device history record of the lot number provided by the clinic, there was no abnormality found.The products met the qa specifications prior releasing it to the market.There was no reported or detected malfunction on the needle itself.Due to unavailability of actual sample involved in the event, we are unable to verify the actual cause of the reported claim.Although we could not establish causal effect (either use error or product defect), we did due diligence and investigated the reported lot, in an effort to further substantiate that there is no abnormality observed in our products.Based on the information provided by initial reporter, there was no abnormality on the needle set.The internal investigation into suspected cause was due to cross-threading of the tubings as there were no product problems.From the product pamphlet, instruction for use (ifu) that accompanies the device, end-user is cautioned to firmly join the connectors to each other.All connections must be checked carefully prior to and during the first minutes of operation.During treatment, connections must be visually inspected periodically to detect leaks and avoid blood loss.
 
Event or Problem Description
It was reported that the arterial needle separated from the extracorporeal system mid-hemodialysis treatment resulting in significant blood loss from the patient.Addendum 21 mar 2018: patient had received 500ml normal saline and was transported to the emergency room but was stable upon arrival.Patient was monitored and was released at the same day.

Brand Name
WINGEATER A.V.FISTULA 17GX11/4" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key7424160
Report Number3002807350-2018-00004
Device Sequence Number1633396
Product Code FIE
UDI-Device Identifier08888483005390
UDI-Public08888483005390
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model Number820-7005-33
Device Lot Number170811371
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/20/2018
Device Age9 MO
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight80